# SDR 01FDEA00026

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- Aircraft time: 28,000 hours, 15,456 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APR AT 1000 FT CONFIG TO LAND GOT CARGO SMOKE ALARM/WARN LIGHTS.
